# SDR SWAA2021072280779

- Difficulty date: May 22, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT PASSENGER CABIN BS710 RBL64 WL202. MARKED / REMOVED STRAP AT PASSENGER CABIN BS710 RBL64 WL202 PER SRM 51-40-02-0G-0. FABRICATED NEW STRAP FROM BAC1490-2824#7075T62 EXTRUSION LOT #1411581 PER DWG 144A7713. INSTALLED NEW STRAP PER SRM 51-40-02-0G-0 AND DWG 144A7700.
